TRT and Post-Cycle

hyperCat

Active member
Awards
2
  • Established
  • First Up Vote
Just curious about something. For you guys on TRT, do you still feel like crap after running an anabolic cycle? Over the past few years especially, I end up feeling pretty crappy after a cycle even though I'm on TRT. Mostly insomnia, night sweats and no motivation. This lasts for several weeks, and then boom, I usually wake up one morning feeling back to normal. I know any time you play with hormones, you can get out of whack, but I'm curious if others on TRT experience this and to what degree. I'm running a light PCT this time cause I hate being in a post-cycle funk. It's almost as if other hormones are suppressed and the 150mg weekly TRT I'm on isn't really helping in this regard. For reference, this last cycle I started was icon one/ultra hard for 8 weeks, the last 3 of which I also ran 30mg of m1a, which is a fairly low dose. The cycle before that was msten/epi moderately dosed. Felt about the same after each one. Maybe this is just me getting older and/or not having the genetics to handle anabolics as well.
 
Whisky

Whisky

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
Just curious about something. For you guys on TRT, do you still feel like crap after running an anabolic cycle? Over the past few years especially, I end up feeling pretty crappy after a cycle even though I'm on TRT. Mostly insomnia, night sweats and no motivation. This lasts for several weeks, and then boom, I usually wake up one morning feeling back to normal. I know any time you play with hormones, you can get out of whack, but I'm curious if others on TRT experience this and to what degree. I'm running a light PCT this time cause I hate being in a post-cycle funk. It's almost as if other hormones are suppressed and the 150mg weekly TRT I'm on isn't really helping in this regard. For reference, this last cycle I started was icon one/ultra hard for 8 weeks, the last 3 of which I also ran 30mg of m1a, which is a fairly low dose. The cycle before that was msten/epi moderately dosed. Felt about the same after each one. Maybe this is just me getting older and/or not having the genetics to handle anabolics as well.
i don’t have that issue per se, but would be pretty confident that it’s your body still addressing the stress we put it under during a blast.

all the major organs take a bit of a beating and it’s to be expected they need a bit of time to recover.

honestly I feel like my extremely extensive supplementation mitigates a lot of this (and helps get back in range quicker) but I appreciate theres a financial cost to doing that.

what I would do in your shoes is wait 1-2 weeks (or depending on what you blasted on just over 5 half lives of the compound) and then do bloods. That will show you what is out of whack and that would be my starting point for addressing what’s causing you issues. That way you can take a targeted supplement approach for a specific issue.
 
Mathb33

Mathb33

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
Absolutely 0 issues. On the contrary I usually feel better back on a lower test dose after a 12-16 weeks cycle. A week or two after I immediately feel way better.
 
KvanH

KvanH

Well-known member
Awards
4
  • First Up Vote
  • Best Answer
  • Established
  • RockStar
M test and small dose of tamoxifen
While taking trt dose of test? Or do you stop taking test for the pct and then continue trt after the pct? Sorry if this pointless inquiring, I just don't understand (hormonal) pct when on trt. Well lowering shbg makes sense to me.
 

hyperCat

Active member
Awards
2
  • Established
  • First Up Vote
While taking trt dose of test? Or do you stop taking test for the pct and then continue trt after the pct? Sorry if this pointless inquiring, I just don't understand (hormonal) pct when on trt. Well lowering shbg makes sense to me.
I had read a few years ago where cortisol can get out of whack and cause all sorts of issues similar to what I’ve experienced. A serm can supposedly help with that, along with keeping gyno from flaring up. The m test is more for general health. This is all while on a trt dose of test.

I know I feel pretty rough for a while after cycling these days, so it’s something I figured can’t hurt.
 
KvanH

KvanH

Well-known member
Awards
4
  • First Up Vote
  • Best Answer
  • Established
  • RockStar
I had read a few years ago where cortisol can get out of whack and cause all sorts of issues similar to what I’ve experienced. A serm can supposedly help with that, along with keeping gyno from flaring up. The m test is more for general health. This is all while on a trt dose of test.

I know I feel pretty rough for a while after cycling these days, so it’s something I figured can’t hurt.
Yeah the cortisol can rebound after cycle. Didn't know serms help with that. There are some strong and popular products directly for cort control though. I'd think you're more suspectible to gyno during the cycle than after dropping to just a trt dose of test, depending on what your cycle consists of, but like you said taking the Tamox won't hurt. For general health you could also keep taking your on cycle support supps some weeks after the cycle, if you don't do that already or run them year round anyway.
 

Uncle_E

Member
Awards
1
  • First Up Vote
I’m on TRT and I get what you’re saying. I ran msten in the fall and didn’t feel as good as I expected afterwards. I upped my HCG and continued the cycle supports after for a few weeks. I have a bottle of Mtest on hand that I’ll probably run after my current var cycle - might as well use it before it expires and see if there’s any benefit even though I’ll still be on test.

I’m not as experienced as some of the other guys that already said they don’t have this issue, maybe the experience helps. When I first went on TRT, I was paranoid about everything and thought I had high blood pressure, etc. After 2+ years, I’m looking back on the early days and realizing that a lot of that was anxiety - sort of being a hypochondriac about the changes I was feeling. I’m guessing that the more experienced users aren’t as susceptible to this. Sort of like boxing, when you fist start sparring, you’re so concerned with getting hit in the face, after enough experience you’re not nearly as phased with the punches flying at you.

It’s probably also worth looking into a cortisol lowering supplement. I have a couple of bottles of Invictus on hand, I sleep great and feel much calmer using it.
 

BBiceps

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
I don’t feel a difference more than the urge to keep blasting but some natty supps might help like Boron (“supposed/might” to raise free test and lower sbhg) and epicatechin (“can/might” lower myostatin), it might not make a big difference but it won’t hurt. It also might just be your mind playing tricks on you.

and for @Uncle_E getting punched in the face always suck 😉
 

Uncle_E

Member
Awards
1
  • First Up Vote
I don’t feel a difference more than the urge to keep blasting but some natty supps might help like Boron (“supposed/might” to raise free test and lower sbhg) and epicatechin (“can/might” lower myostatin), it might not make a big difference but it won’t hurt. It also might just be your mind playing tricks on you.

and for @Uncle_E getting punched in the face always suck
🥊
 

Similar threads


Top